I started tri-sprintec 3 1/2 weeks ago and now have my period for the 2nd time since i began it. The first time was a week after finishing my last normal period. Went 2 days without it and now have it again. The last period was 9 days, very heavy and lots of cramping. So far this one is the same. Is there a difference between these pills? Should I be concerned? My doctor suggested I stick with it for 2 more months to see if it becomes more regulated but this is really miserable. Can you help?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2011 • 2 answers
Tri-Sprintec - I'm considering starting this bc pill because I'm 34, tubes tied and HORRIBLE cramps?
Posted 10 Oct 2012 • 2 answers
Posted 22 Aug 2013 • 1 answer
Posted 1 Sep 2013 • 1 answer
I am taking sprintec and bled heavy for 2 wks I'm changing to Junel is this better, Should I switch?
Posted 29 Oct 2014 • 1 answer